EconPapers    
Economics at your fingertips  
 

A class of asymptotically unbiased semi-parametric estimators of the tail index

Frederico Caeiro and M. Ivette Gomes ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2002, vol. 11, issue 2, 345-364

Keywords: Statistical theory of extremes; semi-parametric estimation; Primary 62G05; 62E25; 62E20; Secondary 62F35 (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595711 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:11:y:2002:i:2:p:345-364

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595711

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:11:y:2002:i:2:p:345-364